# SDR 2008FA0000556

- Difficulty date: July 2, 2008
- Submitted: August 14, 2008
- Operation: General aviation
- Aircraft: N262FX
- Make and model: Lear 60LEAR
- Aircraft serial: 323
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: 1240583000
- Part serial: 42412
- Condition: Malfunctioned
- Location: Hyd Pressure
- Part time: 633 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE GAUGE READ ZERO ON LANDING CHECK.  FLAPS AND LANDING GEAR EXTENDED NORMALLY.  GAUGE WAS SEEN TO FLUCTUATE BETWEEN NORMAL TO 1000 PSI TO ZERO PSI ON APPROACH.  BRAKES AND THRUST REVERSERS OPERATED NORMALLY.  GAUGE READS ZERO DURING TAXI.  CREW DECLARED AN IFE AS A PRECAUTION.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE TRANSDUCER.  OPS CHECK AND LEAK CHECK PERFORMED SATISFACTORILY.  (S)
